# SDR DALA2024100409669

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 EXCESSIVE PLAY FLAP GUIDE ROLLER IB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED FLAP GUIDE ROLLER IB FLAP ON LH WING AS PER AIRBUS CMM 57-52-21. (0588539)
